# SDR 95ZZZX3076

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6252W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820299
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W LYC SB 518B, FOUND NUT LOOSE AND SHAFT BENT - TT UNKNOWN.
